# SDR VNAA2025091711103

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 23,712 hours, 21,082 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WYGF2021
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 20,020 hours, 17,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

R FADEC CAUTION AT CRUISE. / REMOVED AND REPLACED RH ENGINE FMU IAW CRJ900 AMM 73Â€“21Â€“03Â€“000/400Â€“801. OPS CHECK AND LEAKS CHECK GOOD.
